Alert archive / New York / Gale Watches in 2009

Gale Watch 9, NWS Buffalo, NY

December 7, 2009

NWS Buffalo, NY issued this gale watch at Dec 7, 2009, 3:14 PM EST. It took effect at Dec 9, 2009, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 7, 2009, 3:14 PM EST (20:14 UTC)
In effect from
Dec 9, 2009, 7:00 AM EST
Expired
Dec 8, 2009, 4:51 PM EST
In force
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WHUS71 KBUF 072014
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EST MON DEC 7 2009

...POWERFUL STORM SYSTEM EXPECTED TO TRACK NORTHEAST ACROSS THE
CENTRAL GREAT LAKES WEDNESDAY...

.A DEEP SURFACE LOW IS EXPECTED TO MOVE ACROSS THE CENTRAL GREAT
LAKES REGION WEDNESDAY...REACHING WESTERN QUEBEC THURSDAY. THIS
IS LIKELY TO PRODUCE GALE FORCE WINDS WITH POSSIBLE STORM GUSTS
BEGINNING WEDNESDAY NIGHT AND PERSISTING AT LEAST THROUGH THURSDAY
AND PROBABLY LONGER.

LOZ062>065-080415-
/O.NEW.KBUF.GL.A.0009.091210T0000Z-091211T0000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
314 PM EST MON DEC 7 2009

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SAGE
4 follow-up statements
407 
WHUS71 KBUF 080256
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EST MON DEC 7 2009

...POWERFUL STORM SYSTEM EXPECTED TO TRACK NORTHEAST ACROSS THE
CENTRAL GREAT LAKES WEDNESDAY...

.A DEEP SURFACE LOW IS EXPECTED TO MOVE ACROSS THE CENTRAL GREAT
LAKES REGION WEDNESDAY...REACHING WESTERN QUEBEC THURSDAY. THIS
IS LIKELY TO PRODUCE GALE FORCE WINDS WITH POSSIBLE STORM GUSTS
BEGINNING WEDNESDAY NIGHT AND PERSISTING AT LEAST THROUGH
THURSDAY AND PROBABLY LONGER.

LOZ062>065-081100-
/O.CON.KBUF.GL.A.0009.091210T0000Z-091211T0000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
956 PM EST MON DEC 7 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
770 
WHUS71 KBUF 080906
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
406 AM EST TUE DEC 8 2009

...POWERFUL STORM SYSTEM WILL TRACK NORTHEAST ACROSS THE CENTRAL
GREAT LAKES WEDNESDAY...

.A DEEP SURFACE LOW WILL MOVE ACROSS THE CENTRAL GREAT
LAKES REGION WEDNESDAY...REACHING WESTERN QUEBEC THURSDAY. THIS
POWERFUL EARLY WINTER STORM WILL PRODUCE HIGH END GALE FORCE WINDS
WITH POSSIBLE STORM FORCE GUSTS BEGINNING WEDNESDAY NIGHT AND
PERSISTING THROUGH THURSDAY AND POSSIBLY LONGER.

LEZ040-041-081715-
/O.EXB.KBUF.GL.A.0009.091209T1200Z-091211T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
406 AM EST TUE DEC 8 2009

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ020-081715-
/O.EXB.KBUF.GL.A.0009.091209T2300Z-091211T0600Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
406 AM EST TUE DEC 8 2009

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY
NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOZ042>045-081715-
/O.EXB.KBUF.GL.A.0009.091210T0000Z-091211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
406 AM EST TUE DEC 8 2009

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY
NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOZ062>065-081715-
/O.CON.KBUF.GL.A.0009.091210T0000Z-091211T0000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
406 AM EST TUE DEC 8 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

RSH
668 
WHUS71 KBUF 081456
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EST TUE DEC 8 2009

...POWERFUL STORM SYSTEM WILL TRACK NORTHEAST ACROSS THE CENTRAL
GREAT LAKES WEDNESDAY...

.A DEEP SURFACE LOW WILL MOVE ACROSS THE CENTRAL GREAT LAKES
REGION WEDNESDAY...REACHING WESTERN QUEBEC THURSDAY. THIS
POWERFUL EARLY WINTER STORM WILL PRODUCE HIGH END GALE FORCE
WINDS WITH POSSIBLE STORM FORCE GUSTS BEGINNING WEDNESDAY NIGHT
AND PERSISTING THROUGH THURSDAY AND POSSIBLY LONGER.

LEZ040-041-082300-
/O.CON.KBUF.GL.A.0009.091209T1200Z-091211T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
956 AM EST TUE DEC 8 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE THURSDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOZ062>065-082300-
/O.CON.KBUF.GL.A.0009.091210T0000Z-091211T0000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
956 AM EST TUE DEC 8 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ020-082300-
/O.CON.KBUF.GL.A.0009.091209T2300Z-091211T0600Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
956 AM EST TUE DEC 8 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOZ042>045-082300-
/O.CON.KBUF.GL.A.0009.091210T0000Z-091211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
956 AM EST TUE DEC 8 2009

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SAGE
028 
WHUS71 KBUF 082151
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EST TUE DEC 8 2009

...POWERFUL STORM SYSTEM WILL TRACK NORTHEAST ACROSS THE CENTRAL
GREAT LAKES WEDNESDAY...

.A DEEP SURFACE LOW WILL MOVE ACROSS THE CENTRAL GREAT LAKES
REGION WEDNESDAY...REACHING WESTERN QUEBEC THURSDAY. THIS
POWERFUL EARLY WINTER STORM WILL PRODUCE HIGH END GALE FORCE
WINDS WITH POSSIBLE STORM FORCE GUSTS BEGINNING WEDNESDAY
AFTERNOON ON LAKE ERIE AND THE UPPER NIAGARA RIVER AND BUFFALO
HARBOR. THE STRONG WINDS WILL SPREAD TO LAKE ONTARIO AND THE SAINT
LAWRENCE RIVER WEDNESDAY NIGHT AND PERSIST THROUGH THURSDAY AND
POSSIBLY LONGER.

LOZ062>065-090600-
/O.UPG.KBUF.GL.A.0009.091210T0000Z-091211T0000Z/
/O.NEW.KBUF.GL.W.0012.091210T0000Z-091211T0000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
451 PM EST TUE DEC 8 2009

...GALE WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ042>045-090600-
/O.UPG.KBUF.GL.A.0009.091210T0000Z-091211T0600Z/
/O.NEW.KBUF.GL.W.0012.091210T0000Z-091211T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
451 PM EST TUE DEC 8 2009

...GALE WARNING IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SLZ022-024-090600-
/O.NEW.KBUF.GL.W.0012.091210T0600Z-091211T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
451 PM EST TUE DEC 8 2009

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ040-041-090600-
/O.UPG.KBUF.GL.A.0009.091209T1200Z-091211T0800Z/
/O.NEW.KBUF.SR.W.0001.091209T1900Z-091211T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
451 PM EST TUE DEC 8 2009

...STORM WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 7 PM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LEZ020-090600-
/O.UPG.KBUF.GL.A.0009.091209T2300Z-091211T0600Z/
/O.NEW.KBUF.SR.W.0001.091209T1900Z-091211T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
451 PM EST TUE DEC 8 2009

...STORM WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 7 PM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Dec 7, 12:44 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 7, 12:44 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
ISSUED BY NATIONAL WEATHER SERVICE CLEVELAND OH
1244 PM EST MON DEC 7 2009

.SYNOPSIS...
WEAK LOW PRESSURE WILL RIDE ALONG A STALLED FRONTAL BOUNDARY TO OUR
NORTH TODAY...AND THAT WILL RESULT IN A COUPLE INCHES OF SNOW
ACROSS  THE NORTH COUNTRY. OUR ATTENTION WILL THEN TURN TO A
POWERFUL EARLY WINTER STORM SYSTEM THAT WILL IMPACT OUR REGION FROM
LATE TUESDAY NIGHT INTO FRIDAY. MIXED PRECIPITATION IN ADVANCE OF
THE STORM WILL CHANGE TO RAIN WEDNESDAY WITH VERY STRONG WINDS
DEVELOPING. THE STRONG WINDS WILL THEN BE ACCOMPANIED BY LOWER
TEMPERATURES AND WIDESPREAD LAKE EFFECT SNOW SHOWERS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES FOR THE AFTERNOON WITH SNOW SHOWERS GRADUALLY
MOVING TOWARDS WESTERN NY FROM OHIO. ANY SNOW AMOUNTS WILL BE
LIGHT THROUGH THE AFTERNOON.

PREVIOUS DISCUSSION...
LAKE SNOW AND CLOUDS OFF LAKE ERIE HAVE DISSIPATED AS LOW LEVEL
WINDS BACKED TO A MORE SOUTHERLY DIRECTION AHEAD OF THE NEXT SHORT
WAVE TO AFFECT THE REGION. WILL SEE LAKE SNOWS OFF LAKE ONTARIO TO
PERSIST FOR A FEW MORE HOURS THIS EARLY MORNING...THEN BE
ASSIMILATED INTO A BAND OF SNOW FORMING ALONG THE NORTHERN SHORE OF
THE LAKE. EXPECT THIS WARM ADVECTION BAND OF SNOW TO AFFECT THE
NORTH COUNTY THROUGH THE AFTERNOON AND EVENING WITH AN ACCUMULATION
OF OF 1 TO 3 INCHES WITHIN THE 3 EASTERN LAKE ONTARIO COUNTIES. SOME
TERRAIN ENHANCED LIFT OVER THE SOUTHERN TIER WILL ALSO PRODUCE 1 TO
2 INCHES OF SNOW...WITH AN INCH OR LESS ELSEWHERE. WILL HAVE LIKELY
POPS FOR THE EASTERN LAKE ONTARIO AND SOUTHERN TIER AREAS...AND
CHANCE POPS FOR THE REST OF THE FORECAST AREA.

THE SURFACE LOW WILL FADE AS IT MOVES INTO NEW ENGLAND TONIGHT...BUT
THE LINGERING COLDER AIR TRAILING THE LOW WILL AGAIN BRING SOME LAKE
EFFECT. LAKE SNOW TO THE EAST OF LAKES ERIE AND ONTARIO WILL AGAIN
SET UP AFTER MIDNIGHT WITH LIKELY POPS IN THESE AREAS. SNOW
ACCUMULATIONS WILL BE IN THE 1 TO 2 INCH RANGE...POSSIBLY 3 INCHES
ON THE HIGHEST HILLS OF THE CHAUTAUQUA RIDGE AND ON THE TUG HILL
PLATEAU.

TEMPS TODAY WILL BE IN THE LOWER TO MID 30S AND LOWS TONIGHT WILL
SETTLE TO A RATHER UNIFORM COVERAGE OF MIDDLE 20S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TUESDAY WILL ESSENTIALLY BE THE CALM BEFORE THE STORM AS A H5
RIDGING WILL BUILD ACROSS THE GREAT LAKES REGION WHILE A STRONG
SHORTWAVE WILL MAKE ITS WAY OUT OF THE ROCKIES. AT THE SFC...HIGH
WILL DRIFT ACROSS OUR REGION IN THE PROCESS.

WHILE THE BULK OF WESTERN AND NORTH CENTRAL NEW YORK WILL
EXPERIENCE FAIR WEATHER ON TUESDAY...H85 TEMPS OF -9C WILL KEEP
SOME LAKE EFFECT SNOW SHOWERS OVER OSWEGO COUNTY. HAVE BUMPED POPS
TO LIKELY IN THIS AREA FOR THE MORNING HOURS...BUT DURING THE
COURSE OF THE DAY...DRIER MID LEVEL AIR AND WARMING ALOFT WILL
BRING AN END TO THE ACTIVITY. FRESH ACCUMS FOR OSWEGO CO ON
TUESDAY SHOULD BE AN INCH OR LESS.

IT WILL START TO BECOME VERY INTERESTING TUESDAY NIGHT AS A STRONG
SHORTWAVE WILL CROSS THE MISSISSIPPI VALLEY AND MID WEST. THE SFC
REFLECTION OF THIS SHORTWAVE...IN THE FORM OF A POWERFUL EARLY
WINTER STORM...WILL MOVE NORTHEAST FROM OKLAHOMA TO NEAR CHICAGO.
BOTH THE GFS AND ECMWF ARE VERY SIMILAR IN THEIR SOLUTIONS...WITH A
CENTRAL PRESSURE DEEPENING TO ARND 980MB BY DAYBREAK.

A MOISTURE RICH SOUTHERLY FLOW (60KT LL JET) WILL DEVELOP ACROSS OUR
WESTERN COUNTIES IN ADVANCE OF THE STORM SYSTEM TUESDAY NIGHT. THE
DEEPENING MOISTURE FIELD WILL COMBINE WITH SEVERAL SOURCES OF LIFT
TO GENERATE WIDESPREAD SNOW AS TUESDAY NIGHT PROGRESSES. THE THREE
MAIN SOURCES OF LIFT WILL INCLUDE ISENTROPIC LIFT FROM THE
WAA...DIFFLUENT FLOW ALOFT AND A COUPLED H25 150KT JET.

WIDESPREAD SNOW WILL BREAK OUT ACROSS THE WESTERN COUNTIES BY
MIDNIGHT WITH THE SNOW GRADUALLY SPREADING NORTH AND EAST ACROSS THE
NORTH COUNTRY. GFS POINT SOUNDINGS...WHILE WARMER THAN YESTERDAYS
RUNS...ARE STILL SUGGESTING THAT THE PCPN WILL BE IN THE FORM OF
SNOW AT THE ONSET FOR ALL SITES. THE SNOW WILL THEN MIX WITH A
CHANGE TO SLEET AND FREEZING RAIN OVER MUCH OF THE WRN SOUTHERN TIER
BY DAYBREAK WEDNESDAY. THE TIMING OF THIS CHANGEOVER WILL BE
IMPORTANT AS TO HOW MUCH SNOW ACCUMULATES. EARLY ESTIMATES FOR
SNOWFALL TUESDAY NIGHT WILL GENERALLY BE 2 INCHES OR LESS...BUT A
SLOWER CHANGEOVER COULD EASILY TRANSLATE INTO ADVISORY CRITERIA
SNOWFALL AMOUNTS.

THE NEWLY PHASED STORM WILL THEN TRACK FROM CHICAGO TO GEORGIAN BAY
ON WEDNESDAY WHILE FURTHER DEPEENING TO ABOUT 975MB. AGAIN...THE GFS
AND ECMWF ARE REMARKABLY SIMILAR IN THEIR SOLUTIONS. THE 975MB CENT
PRESSURE WILL BE SOME 3 TO 4 STANDARD DEVIATIONS BELOW NORMAL MID
DECEMBER VALUES...WHICH IS AN EASY CLUE TO A SIGNIFICANT WEATHER
EVENT.  IN ANY CASE...THE TRACK OF THIS PWERFUL STORM TO OUR WEST
WILL RESULT IN STRONG WARM ADVECTION ACROSS ALL OF OUR REGION. THIS
WILL CHANGE ALL OF THE WINTRY PCPN TO RAIN WEDNESDAY AS H85 TEMPS
WILL PEAK AT ABOUT +5C.

THE PASSAGE OF A COLD FRONT LATE WEDNESDAY AFTERNOON WILL THEN USHER
THE RETURN OF COLD AIR TO THE REGION...PARTICULARLY THE WRN COUNTIES
WHERE THE RAIN WILL CHANGE BACK TO SNOW BY EVENING. MORE IMPORTANTLY
THE SFC WINDS WILL PICK UP WITHIN THE CYCLONIC COLD ADVECTIVE
PATTERN WITH WINDS INCREASING TO 25 TO 40 MPH WEDNESDAY EVENING WITH
ADDITIONAL STRENTHENING OF THE WINDS DURING THE COURSE OF WEDNESDAY
NIGHT.

THE DEEP LOW WILL LIFT NORTHEAST TO WESTERN QUEBEC WEDNESDAY NIGHT.
THIS WILL PLACE OUR REGION ON THE BACKSIDE OF A TIGHTLY WOUND WINTER
STORM WITH MUCH COLDER AIR CHARGING INTO OUR AREA ON STRONG WESTERLY
WINDS. THESE WINDS WILL BE AT LEAST ADVISORY CRITERIA LEVELS WITH
THE POTENTIAL FOR WARNING CRITERIA TO BE MET. AS MENTIONED IN
PREVIOUS DISCUSSIONS THOUGH...AN IMPORTANT INGREDIENT MISSING FOR A
CLASSIC HIGH WIND EVENT IS THE STRONG WINDS ALOFT. WINDS WILL ONLY
AVERAGE 50 KNOTS BETWEEN 3-8K FT...BUT THESE WILL STILL BE STRONG
ENOUGH TO CAUSE PROBLEMS.

H85 TEMPS WILL DROP TO -10C WEDNESDAY NIGHT...AND THIS WILL SET UP
STEEP LAPSE RATES IN THE LOWEST 8K FT OR SO OF THE BOUNDARY LAYER
OVER THE LAKES. THIS WILL ALLOW LAKE SNOWS TO DEVELOP EAST OF BOTH
LAKES...BUT DUE TO THE VERY STRONG WINDS...THE SNOW BANDS WILL NOT
BE AS CONCENTRATED OR INTENSE AS THEY WOULD OTHERWISE BE. THEY WILL
ALSO EXTEND FURTHER INLAND. WHILE THE BANDS COULD INITIALLY SET UP
OVER THE BUF AND ART METRO AREAS DURING THE FIRST HALF OF WEDNESDAY
NIGHT...THE BANDS ARE EXPECTED TO SETTLE TO THE SOUTH AS THE FLOW
VEERS TO A MORE WESTERLY FETCH.

THE DEEP LOW WILL CONTINUE TO LIFT AWAY FRO THE REGION ON THURSDAY
AS IT WILL TRACK ACROSS SOUTHERN QUEBEC. A TIGHT PRESSURE GRADIENT
WILL REMAIN IN PLACE OVER OUR REGION WITH 3-5MB/3HR ISALLOBARIC
PRESSURE RISES FORECAST. THIS WILL MAKE THURSDAY A VERY WINDY
DAY...AND WITH H85 TEMPS FALLING TO -15C...THERE WILL BE WIDESPREAD
WIND SWEPT LAKE EFFECT SNOW SHOWERS. THE STRONG WINDS WILL GREATLY
LIMIT THE RESIDENCY TIME FOR THE AIR OVER THE LAKES...SO ACCUMS BOTH
WED NIGHT AND THURSDAY WILL LIKELY BE LIMITED. EVEN SO...THE VERY
STRONG WINDS AND WIDESPREAD LAKE SNOW SHOWERS WILL COMBINE TO
PRODUCE TIMES OF VERY POOR VISIBILITY. IN FACT...BLIZZARD LIKE
CONDITIONS MAY BE EXPERIENCED AT TIMES.

WHILE SNOWFALL WILL LIKELY BE HELD IN CHECK BY THE STRONG WINDS...
BOTH THE GFS AND ECMWF SUGGEST A STRONG MULTI-LAKE CONNECTION FROM
LAKE SUPERIOR AND HURON...ACROSS LAKE ONTARIO. THIS WELL PRIMED BAND
COULD THUS BE MUCH MORE EFFICIENT AND PERFORM TO A MORE IMPRESSIVE
LEVEL THAN ITS LAKE ERIE COUNTERPART. THIS WILL PUT OSWEGO COUNTY
AND THE TUG HILL REGION WITHIN THE CROSS HAIRS FOR WHAT COULD PROVE
TO BE DANGEROUS CONDITIONS LATER THURSDAY INTO THURSDAY NIGHT AS H85
TEMPS CONTINUE TO PLUMMET TO BETWEEN -16 AND -20C.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE BROAD BASED ARCTIC LIKE TROUGH OVER THE GREAT LAKES WILL SLOWLY
LIFT OUT ON FRIDAY...BUT -16 TO -20C AIR WILL CONTINUE TO POUR
ACROSS THE WIDE OPEN LAKES TO PRODUCE SCT LAKE SNOW SHOWERS.
ACCUMUALTING LAKE SNOWS WILL CONTINUE EAST OF BOTH LAKES IN THE
TYPICAL SNOWBELTS.

THE TROUGH WILL CONTINUE TO LIFT ON SATURDAY WHILE HIGH PRESSURE
WILL WORK NORTHWARDS FROM THE OHIO VALLEY. THIS WILL HELP TO LOWER
THE EQUILIBRIUM LEVEL...AT LEAST ON LAKE ERIE...SO THE LAKE SNOWS
SHOULD START TO DIMINISH IN INTENSITY AND COVERAGE. TEMPS WILL
REMAIN WELL BELOW NORMAL THOUGH....WITH HIGHS IN MOST AREAS STAYING
BELOW FREEZING.

A MID LEVEL RIDGE WILL THEN BUILD ACROSS THE LOWER GREAT LAKES
SATURDAY NIGHT AND SUNDAY. THIS WILL FURTHER DIMINISH THE LAKE SNOW
SHOWERS WITH JUST FLURRIES EXPECTED FOR THE REGION BY SUNDAY
AFTERNOON.

THE STRETCH OF BELOW NORMAL TEMPERATURES WILL THEN FINALLY BREAK
DOWN EARLY NEXT WEEK...AS THE CROSS-POLAR FLOW FROM THE YUKON WILL
BECOME MORE PACIFIC IN ORIGIN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
GRADUAL DECREASE IN CEILINGS WILL OCCUR AS MVFR CEILINGS MOVE INTO
THE REGION FROM THE SOUTHWEST. SOME LIGHT SNOW WILL OCCUR BUT DO
NOT ANTICIPATE IT WILL DROP BELOW 2 MILES AT MOST LOCATIONS.
HOWEVER NEAR KJHW VISIBILITIES WILL DIP TO AROUND 1 MILE AT TIMES.

WEAK AREA OF LOW PRESSURE WILL PASS OVERNIGHT WITH SOME LAKE
ENHANCED CLOUD COVER AND SNOW SHOWERS POSSIBLE ACROSS THE SOUTHERN
TIER. THESE LOWER CEILINGS AND AND LIGHT SNOW MAY PERSIST UNTIL
MORNING IN THE VICINITY OF KJHW. ELSEWHERE AWAY FROM A LAKE
INFLUENCE WILL SEE CEILINGS IMPROVE INTO TUESDAY MORNING.

OUTLOOK...
TUESDAY...VFR.
WEDNESDAY...MVFR/IFR WITH RAIN/SNOW. POSSIBLE LOW LEVEL WIND
SHEAR.
THURSDAY...MVFR/IFR SNOW SHOWERS. STRONG SURFACE WINDS LIKELY.

&&

.MARINE...
SMALL CRAFT ADVSIORIES HAVE EITHER EXPIRED OR HAVE BEEN CANCELLED
FOR ALL OF THE NY NEARSHORE WATERS THIS MORNING AS HIGH PRESSURE TO
OUR SOUTH HAS RESULTED IN A MORE RELAXED PRESSURE GRADIENT.

A WEAK PRESSURE GRADIENT WILL THEN BE FOUND OVER LAKES ERIE AND
ONTARIO TONIGHT THROUGH TUESDAY AS HIGH PRESSURE WILL DRIFT ACROSS
THE REGION. THESE TRANQUIL CONDITIONS WILL QUICKLY GIVE WAY TO VERY
STRONG WINDS LATER TUESDAY NIGHT THROUGH AT LEAST THURSDAY NIGHT AS
A POWERFUL EARLY WINTER STORM WILL LIFT ACROSS THE GREAT LAKES
REGION.

WINDS IN THE WAKE OF THE DEEP STORM SYSTEM WILL REACH AT LEAST HIGH
END GALES WEDNESDAY NIGHT AND THURSDAY...WITH THE LIKELIHOOD OF
STORM FORCE GUSTS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...MM/WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...MM
MARINE...RSH
Hazardous weather outlook, Dec 7, 8:24 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
824 AM EST MON DEC 7 2009

NYZ001>008-010>014-019>021-085-081330-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
824 AM EST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DEEP LOW PRESSURE WILL MOVE OUT OF THE CENTRAL PLAINS TO NEAR
CHICAGO TUESDAY NIGHT...THEN IT WILL FURTHER STRENGTHEN WEDNESDAY
AND WEDNESDAY NIGHT AS IT WILL LIFT ACROSS MICHIGAN AND THE
CENTRAL GREAT LAKES TO WESTERN QUEBEC.

THIS POWERFUL EARLY WINTER STORM SYSTEM WILL BRING SEVERAL ROUNDS OF
POTENTIALLY SIGNIFICANT WEATHER TO THE REGION IN THE PROCESS. SNOW
WILL BREAK OUT ACROSS THE REGION IN ADVANCE OF THE STORM LATE
TUESDAY NIGHT AND WEDNESDAY MORNING...WITH SEVERAL INCHES OF
ACCUMULATION POSSIBLE BEFORE THE PRECIPITATION CHANGES TO RAIN. IT
WILL ALSO BECOME WINDY AHEAD OF THE STORM WEDNESDAY...BUT THE
STRONGEST WINDS CAN BE EXPECTED IN THE WAKE OF THE STORM WEDNESDAY
NIGHT AND THURSDAY.

FINALLY...AS MUCH COLDER AIR FLOODS ACROSS THE LOWER LAKES BEHIND
THE DEPARTING STORM WEDNESDAY NIGHT AND THURSDAY...SIGNIFICANT
LAKE EFFECT SNOWS ARE ALSO LIKELY TO DEVELOP. WHILE THE STRONG
WINDS MAY INITIALLY PREVENT THE LAKE SNOWS FROM BECOMING TOO
FOCUSED OVER ANY ONE AREA...WINDS OF 30 TO 50 MPH WILL LIKELY
PRODUCE NEAR BLIZZARD CONDITIONS AT TIMES DUE TO GREATLY REDUCED
VISIBILITIES. THE LAKE SNOWS WILL LIKELY DEVELOP OVER THE BUFFALO
AND WATERTOWN METRO AREAS WEDNESDAY EVENING BEFORE THEY SETTLE TO
THE SOUTH ACROSS THE MORE TRADITIONAL LAKE SNOW BELTS.

THE COMBINATION OF THE LAKE SNOWS AND STRONG WINDS WILL LIKELY LEAD
TO A HAZARDOUS THURSDAY MORNING COMMUTE IN THE BUFFALO AND
WATERTOWN AREAS...WITH POTENTIALLY SIGNIFICANT LAKE EFFECT SNOWS
THEN CONTINUING ACROSS THE SNOWBELTS THROUGH THE END OF THE
WEEK. THE GREATEST POTENTIAL FOR SIGNIFICANT LAKE SNOW
ACCUMULATIONS WILL COME OVER OSWEGO COUNTY AND THE TUG HILL
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-081330-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
824 AM EST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WINDS WILL DEVELOP ACROSS LAKES ERIE AND ONTARIO
WEDNESDAY AND WEDNESDAY NIGHT...WITH STORM FORCE WINDS POSSIBLE
LATE WEDNESDAY NIGHT AND THURSDAY AS A POWERFUL EARLY WINTER STORM
WILL LIFT ACROSS THE CENTRAL GREAT LAKES TO WESTERN QUEBEC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SAGE

Nearby

Gale Watches in New York, 2009Every gale watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.